# SDR ASAA0610112

- Difficulty date: February 2, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 59,503 hours, 55,095 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546529501
- Condition: Dented
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME DENTED AT SHEAR TIE LOCATION ABOVE STR 21L BS 440.  FUSELAGE FRAME AT SHEAR TIE LOCATION ABOVE STR 21L, AT BSTA 440, REPAIRED IAW SRM 53-10-4, FIG 6.
